# SDR USAA20090306SB028

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED NUMEROUS EMERGENCY LIGHTS IN THE AFT SECTION OF THE CABIN INOPERATIVE, INCLUDING THE EXTERIOR EMERGENCY LIGHT AT THE L2 DOOR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT LEFT POWER SUPPLY PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
